# SDR DALA2022102506884

- Difficulty date: October 20, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 105,744 hours, 15,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 AFT CARGO STG39L FOUND CORROSION BETWEEN STA1219 AND STA1241. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767-300 SRM 53-00-03 (2461216)
